# SDR ASOA00119

- Difficulty date: September 17, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120202
- System (JASC): 3150 · Central Warning
- Part: Valve
- Part number: 38E966A
- Condition: Inoperative
- Location: Deice System
- Part time: 21,940 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 4204 - DURING TAKEOFF FROM AVL TO ATL, CREW GOT A DUCT LEAK LIGHT ON THE LEFT SIDE.  CREW SHUTDOWN LEFT ENGINE PER CHECKLIST AND DUCT LEAK LIGHT EXTINGUISHED.  CREW THEN RESTARED THE LEFT ENGINE AND THE LIGHT REMAINED EXTINGUISHED.  CREW LANDED SAFELY IN ATL.  MAINTENANCE REMOVED AND REPLACED THE LEFT DE-ICE REGULATOR VALVE.  LEAK AND OPERATIONAL CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
